# SDR MWEA020123

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 48,421 hours, 35,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 9958154
- Condition: Oversized
- Location: Station 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SECTION OF WEB AT STATION 1038 BETWEEN LONGERON 14 RIGHT AND 17 RIGHT. SPAR STRAP HOLES OVERSIZED.  --  FABRICATED AND INSTALLED WEB SECTION AND WEB SPLICES.
